| Catalog Number |
35503 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Event or Problem Description
It is reported that fracture of abutment screw (ankylos implant) will send retrieval tools (b)(6).Doctor stated the thread basket needs to be retrieved but seems confident that implant will be loadable once it's been removed.It was reported that a patient experienced a dental implant loss.